# SDR CA130729022

- Difficulty date: July 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,232 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIR RETURN DUE TO SMOKE ODOR IN THE COCKPIT AND CABIN REPORTED, PAN PAN DECLARED, ARFF CALLED OUT.  OVERWEIGHT LANDING.  NR 2 PACK ACM REPLACED IAW AMM 21-51-05-PB401.  DUAL HEAT EXCHANGER CLEANED WITH STEAM CLEANER.
